# SDR DXTA2017070206419

- Difficulty date: July 2, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 13,606 hours, 8,219 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K010
- Part serial: BN360001
- Condition: Failed
- Location: Hyd System
- Part time: 13,606 hours, 8,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A HYDRAULIC SYSTEM WENT TO ZERO PRESSURE AND ZERO QUANTITY SHORTLY AFTER TAKEOFF.  DURING POST FLIGHT,  FLUID WAS FOUND DRIPPING FROM TAILCONE COMPARTMENT.  VISUAL INSPECTION OF NOSE GEAR AND MAIN GEAR AREAS FOUND CLOSEOUT PANEL IN CENTER OF MLG WW BROKEN IN NUMEROUS PIECES.  OBSERVED LARGE AMOUNT OF HYDRAULIC FLUID IN AND AROUND THE RT MLG WW.  SERVICED THE HYDRAULIC SYSTEM TO 60 % FULL AND APPLIED HYD PRESSURE TO THE MLG SYSTEM AND FOUND THE RT MLG ACTUATOR RETRACT HOSE LEAKING FLUID AT SWEDGE FITTING WHERE IT ATTACHES TO ACTUATOR.  DEPRESSURIZED HYD SYSTEM,  REMOVED BOTH RT MLG ACTUATOR RETRACT AND EXTENSION HOSES AND INSTALLED NEW HOSES.  PERFORMED A SATISFACTORY SERVICING, OPS & LEAK CHECKED THE HYD SYSTEM SYSTEMS.   PERFORMED ENGINE RUNS AND OPS CHECKED  BOTH A,  B AND RSS HYDRAULIC SYSTEMS PRESSURE AND QUANTITY WITH NO FAULTS NOTED IAW AMM 32-30-00 32-30-04,  20-10-01 12-10-15 12-10-05 7 AND 8.A..
